Translator Disclaimer
1 June 2002 Accretive system Tb-theorems on nonhomogeneous spaces
F. Nazarov, S. Treil, A. Volberg
Duke Math. J. 113(2): 259-312 (1 June 2002). DOI: 10.1215/S0012-7094-02-11323-4


We prove that the existence of an accretive system in the sense of M. Christ is equivalent to the boundedness of a Calderón-Zygmund operator on L2(μ)$. We do not assume any kind of doubling condition on the measure $\mu$, so we are in the nonhomogeneous situation. Another interesting difference from the theorem of Christ is that we allow the operator to send the functions of our accretive system into the space bounded mean oscillation (BMO) rather than L\sp . Thus we answer positively a question of Christ as to whether the L\sp -assumption can be replaced by a BMO assumption.

We believe that nonhomogeneous analysis is useful in many questions at the junction of analysis and geometry. In fact, it allows one to get rid of all superfluous regularity conditions for rectifiable sets. The nonhomogeneous accretive system theorem represents a flexible tool for dealing with Calderón-Zygmund operators with respect to very bad measures.


Download Citation

F. Nazarov. S. Treil. A. Volberg. "Accretive system Tb-theorems on nonhomogeneous spaces." Duke Math. J. 113 (2) 259 - 312, 1 June 2002.


Published: 1 June 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1055.47027
MathSciNet: MR1909219
Digital Object Identifier: 10.1215/S0012-7094-02-11323-4

Primary: 42B25
Secondary: 47B38

Rights: Copyright © 2002 Duke University Press


This article is only available to subscribers.
It is not available for individual sale.

Vol.113 • No. 2 • 1 June 2002
Back to Top